# SDR DALA2016071505300

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL CRACKED STIFFENER AT AFT PRESSURE BULKHEAD 12 O'CLOCK POSITION AT PASSENGER CABIN.  STIFFENER WAS REPLACED IAW SRM 51-30-2 AND SPRING AT EMERGENCY EXIT PRESSURE BULKHEAD DOOR ARM WAS REMOVED AND INSTALLED IAW AMM 53-53-02 AND ADJUSTMENT, CHECK OF AFT ENTRANCE EMERGENCY DOOR MECHANISM MUST BE PERFORMED WITH CARD 5350-01077-0101.
